# SDR ASOA2012071601906

- Difficulty date: July 16, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 27,584 hours, 24,614 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Part time: 986,496 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDE PASSENGER SEAT TRACK IS BADLY CORRODED.  R & R SEAT TRACK SECTIONS AT RBL 9 FROM FS 364 TO FS 409+128 IAW AMM 53-01-11-000-802 AND 53-01-11-400-802.
